# SDR DHL9880328C

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 PIT DOOR COVER LOWER FILET CORNER INTERCOSTAL CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 51-1-21.  N/R 1025.
